# SDR QR9R20220622001

- Difficulty date: June 22, 2022
- Submitted: June 22, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 09720969299
- Aircraft time: 3,230 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmitter
- Part number: B632K1001051
- Part serial: KA0877
- Condition: Making Metal
- Part time: 3,230 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TRANSMISSION CHIP LIGHT ILLUMINATED DURING FLIGHT. REMOVED AND REPLACED MAIN ROTOR TRANSMISSION ASSEMBLY DUE TO CHIPS FOUND ON CHIP DETECTORS (CATEGORY "D").
